# SDR IPXA2024011161702

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 29,957 hours, 10,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Leaking
- Location: Crew
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** AIR LEAK IN MAIN DOOR (CREW ENTRY DOOR) LEAKING DURING ENTIRE FLIGHT GOOD PRESSURIZATION REPAIRED CREW ENTRY DOOR LOWER SEAL PER AMM 52-09-00.
